# SDR SWAA960330

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR SUPPORT CORROSION AT BS 280 TO 282, RBL 11 WL 208, AT BS 286 AND 291, LBL 11 WL 208, AT BS 314 LBL 11 WL 208, AT BS 276 RBL 11 WL 208 AND AT BS 296 LBL 11.  REPLACED PER BOEING SRM.
